# SDR MASA2020062491109

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 40,578 hours, 32,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Detached
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RH WING MISSING PANEL UNDER SLATS,  PANEL FOUND ON RUNWAY,   REINSTALLED THE PANEL
